# SDR FDEA202404300529

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,020 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333210
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT STA 1520-1540 LBL 58.22 SEAT TRACK CROWN AREA HAS A GOUGE.  THIS IS A MAJOR REPAIR. INSPECTED SEAT TRACK BS 1520-1540 LBL 58.22 IAW B 757 SRM 53-00-  52-1A FIG 101 SHEET I, NO ALLOWABLE DAMAGE, REMOVED, LOCATED AND INSTALLED NEW SEAT   TRACK SECTION BETWEEN BS 1420 - 1620 LBL 58.22 IAW B 757 SRM 51-40-02-OG.
